# SDR UALA2010052701820

- Difficulty date: May 26, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 82,446 hours, 13,204 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W353831B18
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEN OFF WITH NO RESET SAMC TEXT:  MX TO ACCOMPLISHE BPCU BITE PROCEDURE CHECK IAW FIM 24-20-00-101, BLOCK 1. UNLESS BPCU INDICATES OTHERWISE, REPLACE IDG.  ACPD FIM 24-20-00 AND FOUND BPCU MSG OF PMG-FIELD-WIRING-GCU.  FURTHER INVESTIGATION REVEALED WIRING W3538-31B-18 BETWEEN CONNECTORS D4216P AND D10964 SMALL PORTION OF EXTERNAL INSULATION DAMAGED CAUSING CONTACTING TO GRD.  REPAIRED WIRING IAW GNMM 2-0-15-001.  PERFORMED ENGINE RUN IAW JRH767 AND CONFIRMED RT IDG WORKING PROPERLY WITH FULL LOAD UP TO 20 MINUTES. SYS IS CONFIRMED FULLY OPS.
